# SDR AALA201711169010

- Difficulty date: November 6, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112875203
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB AT STRINGER 23R AND FRAME 20.  REPLACED THE WEB IAW SRM 51-72-11 AND DRAWING D53112784.
